# SDR 2001UALA00445

- Difficulty date: April 9, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 40,641 hours, 21,330 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD WEB CRACKED AT UPPER RIGHT HAND RADAR ANTENNA MOUNT OUTBOARD OF LOWER ATTACH HOLE.  REMOVED DAMAGED AREA AND INSTALLED REPAIR.  MAJOR REPAIR ACCOMPLISHED.
